| Catalog Number |
42512100716 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D1: brand name: articular surface medial congruent (mc) left 16 mm height use with tibia sizes e-f/cr femur sizes 6-7.D10: psn fem cr cmt ccr std sz 7 l, #item 42502606201, #lot 67195064.Therapy date: (b)(6) 2025.G2: report foreign source: australia.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that a patient underwent a knee revision approximately a month post implantation due to an unstable knee, pt knee was dislocating with the tibia subluxing posteriorly in mid flexion.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5.B7,d2,g1,g3,g6,h1,h2,h3,h6.The cmp was confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.These devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.An x-ray was provided and reviewed by a health care professional.Review of the available records identified the following: imaging findings - single lateral view of the left knee shows posterior dislocation of the tibia and post-operative changes of total knee arthroplasty.Mild diffuse soft tissue swelling/edema is noted about the knee.Impression - left total knee arthroplasty with posterior dislocation of the tibia consistent with the given history of instability.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.